# SDR SCNA00013

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK THE OVERWING EMERGENCY EXIT LIGHTS ON THE LEFT SIDE WERE FOUND INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AT 18ABC.  EMERGENCY EXIT OVERWING SIGNS OPERATIONALLY CHECK NORMAL.
